# SDR AALA202306019637

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 10,466 hours, 2,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED. FLIGHT CREW REPORTED FUME EVENT DESCENDING THROUGH 12K FEET. CREW ACCOMPLISHED QRH. PROCEDURES BUT SMELL PERRSISTED THROUGH ENTIRE AIRCRAFT  UNTIL AFTER LANDING WHEN PACKS WERE OFF. THE AIRCRAFT LANDED SAFELY AT THE SCHEDULED DESTINATION OF DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED THE SMOKE ODOR FUME TROUBLESHOOTING TASK CARD AND FOUND SOURCE FOR THE ODOR AND NO DEFECTIVE COMPONENTS WERE IDENTIFIED.
